MathSciNet Relay Station
MathSciNet bibliographic data
MR460342 14J15 (14B05)
Orlik, P.; Wagreich, P. Algebraic surfaces with $k\sp*$-action. Acta Math. 138 (1977), no. 1-2, 43–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement